Results 1 to 2 of 2
Flomax Side Effects and Drug Interaction
  1. #1
    aizzo is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    1

    Default Flomax Side Effects and Drug Interaction

    I am a 70 year old male.

    I have recently had some nervous reactions with Doxazosan, which I had been taking for sometime for bladder control and blood pressure, with Lisinopril(ace inhibitor) for better control of blood pressure. The combination with Lisinopril was for a few days... I really never felt comfortable with the Doxazosan, an alpha blocker generic for Cardura, which would make me dizzy at times even after prolonged use. It also did not appear to be a reliable and consistent blood pressure medication by itself The nervous reaction caused me to stop the Lisinopril. The reactions continued with the Doxazosan.which I was trying to control with mild doses of Alprazolam. An urologist recommended I try Flomax, after first checking with my regular doctor, because it would not mess with blood pressure and then try another medication maybe a smaller dose of Lisinopril if I still needed to control blood pressure. I started the Flomax 48 hours after stopping the Doxazosin.

    The nervous reactions stopped on the second day of just taking the Flomax.. While I have not experienced the full effects of the Flomax for bladder control I am in my fourth day without the uncomfortable nervous reactions. You are supposed to take the Flomax a half hour after a meal the same time each day. I chose the evening meal because there can be associated dizziness when first taking it.

    The only problem thus far is that I am having some insomnia even with my c-path machine and the drug does have a warming side effect feeling thus far.

    Has anyone had any experience with Flomax causing an insomnia side effect? Will it go away or do I need to try to take it at an earlier meal? Also, is there any experience out there taking Flomax with an Ace Inhibitor like Lisinopril or some other blood pressure medication that would be compatible.

    It is much more expensive than a generic drug and would like to know more about it prior to committing to it for a long time.


    Anthony P. Izzo

  2. #2
    fs1300 is offline New Member
    Join Date
    Jan 2008
    Posts
    1

    Default Flomax

    I have been on Flomax for approx. one and one-half weeks and am experiencing warming in the feet and legs along with trouble sleeping. I too am on a CPAP machine and even tried going off the machine last night to see if that would help. It didn't. It was good to read about someone else having trouble with the uncomfortable warm feeling in the extremities and sleep discomfort (rapid heart and slight breathless feeling). Wonder what can be done to elimnate these problems. Lack of sleep is very discomforting.
    Please let me know if you find a remedy for the above.
    Thanks,
    FS1300

Similar Threads

  1. Antianxiety Drug- no weight gain, little side effects
    By MomToThreeGirls11 in forum Need to Talk?
    Replies: 5
    Last Post: 08-23-2014, 04:30 PM
  2. Question about side effects of the drug VERAPAMIL
    By Jadesofblue in forum General
    Replies: 5
    Last Post: 08-18-2014, 06:11 AM
  3. Hydrocodone withdrawal or side effects of other drug?
    By BrandonC23 in forum Need to Talk?
    Replies: 5
    Last Post: 03-11-2012, 12:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22